# SDR FDEA201109143885

- Difficulty date: September 14, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: AS241017820202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM EXT FUSE EXT ELECTRICAL POWER ACCESS DOOR DOUBLER CRACKED RT SIDE   UPPER .1" LENGTH.  REMOVED BOTTOM EXT FUSE EXT ELECTRICAL PWR ACCESS DOOR TO FOM DOUBLER IAW SRM 51-40-21.  LOCATED AND DRILLED NEW DOUBLER IAW SRM 51-72-10. ALODINED DOUBLER AND HOLES IAW SRM 51-21-10. REPROTECTED IAW SRM 51-23-10.   INSTALLED DOOR IAW SRM 51-40-21.
